Alert archive / Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 7, 2008, 6:27 PM EDT for Albemarle County, Orange County, Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 6:27 PM EDT (22:27 UTC)
- Expired
- Jun 7, 2008, 7:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Albemarle County, VA, Orange County, VA
The radar
The Sterling radar (KLWX), 116 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1042 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:28 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 7, 5:28 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
528 PM EDT SAT JUN 7 2008
.SYNOPSIS...
HIGH PRESSURE OVER THE EASTERN U.S. WILL DOMINATE THE REGION THE
THROUGH THE EARLY WORK WEEK. HOT AND HUMID CONDITIONS WILL
PREVAIL THROUGH MONDAY. THE HIGH WILL DRIFT EAST DURING THE
BEGINNING OF THE WEEK. THE CHANCES OF THUNDERSTORMS INCREASES
MIDWEEK WITH THE APPROACH OF A COOL FRONT. TEMPERATURES WILL
RETURN CLOSER TO NORMAL BY MID WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
QUICK UPDATE TO THE FORECAST. HAVE UPPED THE POPS TO 30-40 PERCENT
IN THE PIEDMONT AREAS. HAVE ALSO INCLUDED ISOLATED POPS FOR THE DC
METRO. IN ADDITION...HAVE ALSO KEPT POPS GOING UNTIL CLOSE TO
MIDNIGHT. STORMS SHOULD START TO LOSE STEAM SEVERAL HOURS AFTER SUNSET.
PREVIOUS DISCUSSION BELOW.
CURRENT ANALYSIS SHOWS A STRONG MID-LEVEL RIDGE OF HIGH PRESSURE
CENTERED OVER SOUTHERN VIRGINIA AND A SURFACE HIGH THAT STRETCHES
ACROSS THE SOUTHEASTERN CONUS INTO THE WESTERN ATLANTIC.
A WESTERLY FLOW AROUND THIS HIGH HAS BROUGHT HOT AND HUMID
CONDITIONS TO MOST OF THE REGION. AN ONSHORE FLOW HAS BROUGHT COOLER
CONDITIONS TO LOCATIONS RIGHT ALONG THE CHESAPEAKE BAY. WILL
CONTINUE WITH HEAT ADVISORY INTO EARLY THIS EVENING FOR HEAT INDICES
UP TO 105 DEGREES.
A FEW CU HAVE DEVELOPED ACROSS THE REGION THIS AFTERNOON...BUT THE
MID-LEVEL CAPPING INVERSION REMAINS STRONG SO CONVECTION HAS YET TO
DEVELOP. THERE IS STILL A DECENT AMOUNT OF INSTABILITY SHOULD THE
INVERSION BE BROKE LATER THIS AFTERNOON/EVENING. GIVEN THE LACK OF A
STRONG TRIGGER AND THE MID-LEVEL INVERSION...ANY ACTIVITY THAT DOES
DEVELOP LATE THIS AFTERNOON/EVENING SHOULD BE ISOLATED. HAVE KEPT 20
POPS WEST OF THE CITIES WHERE TERRAIN CIRCULATION AND A PRESSURE
TROUGH WOULD BE THE MOST LIKELY SOURCE OF INITIATION. SHOULD ENOUGH
CONVECTION DEVELOP...IT COULD APPROACH THE CITIES OF WASHINGTON AND
BALTIMORE EARLY THIS EVENING...BUT DID NOT ADD POPS INTO THE
FORECAST FOR THESE LOCATIONS JUST YET GIVEN THE UNCERTAINTY OF HOW
MUCH CONVECTION CAN DEVELOP.
ANY CONVECTION THAT DOES DEVELOP WILL DISSIPATE LATER THIS EVENING
WITH THE LOSS OF DIURNAL EFFECTS. WITH MOSTLY CLEAR SKIES
OVERNIGHT...LIGHT WINDS...AND HIGH DEWPOINTS THERE WILL BE PATCHY
FOG AGAIN. DO NOT THINK IT WILL BE AS WIDESPREAD AS EARLY SATURDAY
MORNING FOR A COUPLE REASONS. ONE IS THAT IT WILL BE WARMER TO START
THIS EVENING AND THE OTHER IS THAT THERE MAY BE JUST ENOUGH OF A
GRADIENT TO KEEP TEMPS UP A BIT.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE MID-LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN IN CONTROL FOR
SUNDAY. THE SURFACE HIGH WILL REMAIN ENTRENCHED OVER THE
SOUTHEASTERN CONUS AND WESTERN ATLANTIC...A WESTERLY FLOW AROUND
THIS HIGH WILL BRING MORE HEAT AND HUMIDITY. 850 TEMPS ARE PROGGED
TO BE AROUND 20-22C. WITH A DEEP BOUNDARY LAYER EXPECTED...THIS
SUPPORTS HIGHS IN THE MID TO UPPER 90S FOR MANY LOCATIONS AGAIN.
WITH DEWPOINTS IN THE UPPER 60S/LOWER 70S THIS WILL CAUSE HEAT INDEX
VALUES TO SOAR OVER 100 ACROSS MANY LOCATIONS. LEFT THE HEAT WATCH
FOR SUNDAY AFTERNOON ACROSS NORTHERN AND CENTRAL VIRGINIA AS WELL AS
THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
500MB NORTHERN HEMISPHERIC PATTERN DURING THE PAST 5 DAYS INDICATES
A TROUGH ACROSS THE WESTERN CONUS...WITH RIDGING OCCURRING ACROSS
THE EASTERN CONUS. WATER VAPOR LOOP SHOWS A RIDGE OVER THE MID
ATLANTIC...WITH A STRONG UPPER LOW SHEARING NORTHEAST ACROSS SOUTH
CENTRAL CANADA. TROUGHING EXTENDS SOUTHWEST TO A SHORT WAVE AT THE
BASE TRAVELING EAST TOWARD THE FOUR CORNERS REGION. 12Z SURFACE MAP
HAS A WARM FRONT FROM AN OCCLUDING 985MB CYCLONE ACROSS SOUTH
CENTRAL CANADA...SOUTHEAST ACROSS NEW YORK AND ALONG THE EAST COAST.
THE COLD FRONT DRAPED SOUTHWEST ACROSS THE GREAT LAKES AND STALLS
ACROSS THE PLAINS.
RIDGING ALOFT AND HIGH DEW POINTS WILL CONTINUE TO SUPPORT HOT AND
HUMID CONDITIONS THROUGH THE EARLY PORTION OF THE WEEK.
THE SOUTHERN CANADIAN UPPER LOW WEAKENS THE RIDGE AS IT PASSES TO
THE NORTH DURING THE EARLY WORK WEEK. THIS SHOULD ALLOW THE NEXT
COOL FRONT TO APPROACH DURING THE MIDWEEK...PRESENTING MORE OF A
FOCUSED TRIGGER WHICH COULD TAKE ADVANTAGE OF THE STRONG INSTABILITY
WHICH HAS BEEN BUILDING ON A DAILY BASIS UNDER THE RIDGE.
THE RIDGE SHOULD RE-BUILD DURING THE SECOND HALF OF THE WORK
WEEK...BEFORE A POSSIBLE LARGE SCALE PATTERN TAKES PLACE TOWARD NEXT
WEEKEND WITH THE UPPER RIDGE RETROGRADING TO OUR WEST. EUROPEAN/GFS
MID LEVEL PATTERNS DEVIATING FROM THEIR MEAN FLOW REGIME AND SHARP
DECREASE IN GFS RELATIVE MEASURE OF PREDICTABILITY BOTH SUPPORT THE
PATTERN CHANGE.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
VFR CONDITIONS ARE EXPECTED INTO THIS EVENING ACROSS MOST OF THE
TERMINALS. HOWEVER...HAZE AT KMTN MAY CONTINUE TO BRING MVFR VSBYS
INTO THIS EVENING.
VSBYS ARE EXPECTED TO DROP TO MVFR/IFR LEVELS LATE TONIGHT WITH
PATCHY FOG DEVELOPING. DO NOT THINK FOG WILL BE AS WIDESPREAD AS
EARLIER THIS MORNING...BUT NONE THE LESS A PERIOD OF MVFR/IFR VSBYS
ARE LIKELY WITH POSSIBLE LIFR CONDITIONS TOWARDS MORNING.
ANY FOG SHOULD DISSIPATE EARLY SUNDAY MORNING. HOWEVER...A PERIOD OF
MVFR VSBYS IS POSSIBLE LATER SUNDAY MORNING DUE TO HAZE BEFORE A
WESTERLY FLOW EVENTUALLY BRINGS VFR CONDITIONS SOMETIME DURING THE
AFTERNOON.
VFR CONDITIONS GENERALLY EXPECTED THROUGH THE EARLY WORK WEEK WITH
RIDGING ALOFT. LOW LEVEL MOISTURE MAY CONTRIBUTE TO PATCHY MVFR-IFR
FOG EACH MORNING.
&&
.MARINE...
NO FLAGS EXPECTED THROUGH SUNDAY. AN ONSHORE FLOW WILL TURN
SOUTHWEST TONIGHT...BUT BELOW SCA CRITERIA. A WEST-SOUTHWEST FLOW IS
EXPECTED SUNDAY...BUT COULD SEE WINDS GO ONSHORE FOR A PERIOD SUNDAY
AFTERNOON ESPECIALLY ACROSS THE MIDDLE PORTION OF THE CHESAPEAKE
BAY.
HIGH PRESSURE WILL REMAIN OVER THE WATERS THROUGH INTO EARLY NEXT
WEEK. WINDS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DCZ001.
EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR DCZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ004>007-
009>011-013-014-016>018.
EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR MDZ004>007-009>011-013-014-016>018.
VA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VAZ025>031-
036>042-050>057.
EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR VAZ025-026-029>031-036>042-050>057.
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ053.
EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON FOR WVZ053.
MARINE...NONE.
&&
UPDATE...LISTEMAAHazardous weather outlook, Jun 7, 2:57 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 257 PM EDT SAT JUN 7 2008 ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 081000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 257 PM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE ENTIRE AREA. HEAT INDEX VALUES COULD REACH 105 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR SUNDAY AND MONDAY AS HEAT INDEX VALUE COULD APPROACH 110 DEGREES EACH DAY. THIS IS THE FIRST HIGH HEAT EPISODE OF THE SUMMER. FOLLOW HEAT SAFETY PRECAUTIONS TO MINIMIZE RISK OF HEAT-RELATED ILLNESS. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY. MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051- WVZ050>055-501>504-081000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 257 PM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING ACROSS THE SHENANDOAH VALLEY AND AREAS EAST OF THE BLUE RIDGE. HEAT INDEX VALUES COULD REACH 105 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FOR THE CENTRAL SHENANDOAH VALLEY AND AREAS IMMEDIATELY ALONG AND EAST OF THE BLUE RIDGE AND AREA FOR SUNDAY AND MONDAY AS THE HEAT INDEX MAY APPROACH 110 DEGREES EACH DAY. THIS IS THE FIRST HIGH HEAT EPISODE OF THE SUMMER. FOLLOW HEAT SAFETY PRECAUTIONS TO MINIMIZE RISK OF HEAT- RELATED ILLNESS. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED TODAY. LASORSA/ROGOWSKI
In the hours before
Special weather statement, Jun 7, 4:34 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 434 PM EDT SAT JUN 7 2008 VAZ040-051-072100- CULPEPER VA-RAPPAHANNOCK VA- 434 PM EDT SAT JUN 7 2008 ...STRONG THUNDERSTORMS TO AFFECT NORTHERN CULPEPER AND SOUTHERN RAPPAHANNOCK COUNTIES... AT 434 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOODVILLE IN SOUTHERN RAPPAHANNOCK COUNTY...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING 40 MPH WIND GUSTS...PEA SIZE HAIL...FREQUENT LIGHTNING...AND A BRIEF HEAVY DOWNPOUR. THE COMMUNITY OF CASTLETON WILL BE AFFECTED BY THIS STORM. ROGOWSKI
Special weather statement, Jun 7, 4:41 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 441 PM EDT SAT JUN 7 2008 VAZ027-072115- SHENANDOAH VA- 441 PM EDT SAT JUN 7 2008 ...STRONG THUNDERSTORMS TO AFFECT CENTRAL SHENANDOAH COUNTY... AT 441 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF HARMONY...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING 40 MPH WIND GUSTS...PEA SIZE HAIL...FREQUENT LIGHTNING...AND A BRIEF HEAVY DOWNPOUR. THE COMMUNITIES OF EDINBURG AND WOODSTOCK WILL BE AFFECTED BY THIS STORM. ROGOWSKI
Special weather statement, Jun 7, 5:07 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 507 PM EDT SAT JUN 7 2008 VAZ051-072130- CULPEPER VA- 507 PM EDT SAT JUN 7 2008 ...STRONG THUNDERSTORMS TO AFFECT NORTHERN CULPEPER COUNTY... AT 507 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF JEFFERSONTON...MOVING EAST AT 14 MPH. THIS STORM IS CAPABLE OF PRODUCING 40 MPH WIND GUSTS...PEA SIZE HAIL...FREQUENT LIGHTNING...AND A BRIEF HEAVY DOWNPOUR. THE COMMUNITIES OF JEFFERSONTON WILL BE AFFECTED BY THIS STORM. ROGOWSKI
Local storm report, Jun 7, 5:09 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 WSW SWIFT RUN 38.35N 78.63W
06/07/2008 E0.25 INCH ROCKINGHAM VA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED
0455 PM HAIL 4 S ELKTON 38.36N 78.62W
06/07/2008 E0.88 INCH ROCKINGHAM VA TRAINED SPOTTER
NICKEL HAIL REPORTED BY SKYWARN SPOTTER IN SWIFT RUN.
&&
HITCHENSLocal storm report, Jun 7, 5:09 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
509 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 4 S ELKTON 38.36N 78.62W
06/07/2008 E0.88 INCH ROCKINGHAM VA TRAINED SPOTTER
NICKEL HAIL REPORTED BY SKYWARN SPOTTER IN SWIFT RUN.
&&
HITCHENSSpecial weather statement, Jun 7, 5:11 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 511 PM EDT SAT JUN 7 2008 VAZ041-072145- FAUQUIER VA- 511 PM EDT SAT JUN 7 2008 ...STRONG THUNDERSTORMS TO AFFECT SOUTHERN FAUQUIER COUNTY... AT 511 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REMINGTON...MOVING EAST AT 14 MPH. THIS STORM IS CAPABLE OF PRODUCING 40 MPH WIND GUSTS...PEA SIZE HAIL...FREQUENT LIGHTNING...AND A BRIEF HEAVY DOWNPOUR. THE COMMUNITIES OF LOIS AND MORRISVILLE MAY BE AFFECTED BY THIS STORM. ROGOWSKI
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:02 AM EDT | Dense Fog Advisory | LWX | Culpeper, Fairfax, Madison, Orange, Rappahannock, Spotsylvania and 3 more | 3 hr |
| Jun 7, 3:20 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, City of Harrisonburg | 40 min |
| Jun 7, 3:37 PM EDT | Severe Thunderstorm Warning | LWX | Page | 53 min |
| Jun 7, 4:17 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 58 min |
| Jun 7, 6:01 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison, Orange | 44 min |
| Jun 7, 6:14 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 46 min |
| Jun 7, 6:58 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 47 min |
| Jun 7, 7:49 PM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery | 41 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.